# SDR UALA2013040102070

- Difficulty date: March 29, 2013
- Submitted: April 25, 2013
- Operation: Air carrier
- Aircraft: N528UA
- Make and model: Boeing 757222
- Aircraft serial: 25018
- Aircraft time: 72,203 hours, 26,745 cycles
- Engine: Pwa PW2037
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SOFT SPOT IN AISLE FLOOR PANEL AT ROWS 39-40.  SOFT SPOT IS 9 X 12 INCHES IN SIZE.  DELAMINATION REPAIRED.  FABRICATED FLOOR PANE IAW UNITED DWG 15FS5866.
